- 01-26-2004, 03:26 PM
Accidentally posted this in supplements after searching too many posts!
I just got some liguid nolva (PN), each bottle has a cloudiness to it, diff. for each bottle, huge settling, been shaking, but... some are mixing, some are clumping.
I am concerned about consistent dosing, anyone else have this problem? Can I just warm it up and continue shaking? Or is it spoiled and should be trashed?
I don't want to just start drinking this stuff.
After looking through page after page of nolva posts, havent found this exact prob.
- 01-26-2004, 03:39 PM
It may have come out of solution from being shipped in the cold. Warm it up & shake before using. It should be OK.
01-26-2004, 03:43 PM
01-26-2004, 03:48 PM
I just found a sort of answer in the 'frozen nolva' thread, don't know how I missed that but with over 200 results in search I was getting bleary eyed, oh well, at least this will be easy to search for!
thread done and buried.
Thanks again longdog
Similar Forum Threads
- By f1afreak in forum SupplementsReplies: 1Last Post: 01-26-2004, 03:27 PM
- By zswole in forum AnabolicsReplies: 7Last Post: 02-11-2003, 05:19 PM
- By SeanC100 in forum AnabolicsReplies: 1Last Post: 12-29-2002, 12:32 AM
- By SteveDFW in forum Cycle InfoReplies: 1Last Post: 12-01-2002, 08:44 AM
- By curt2go in forum General ChatReplies: 10Last Post: 11-08-2002, 10:40 PM